A Remark on Projective Dimension of Fiat Modules.
Mathematische Annalen, Tome 209 (1974), pp. 181-182
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1974__209_162594,
author = {D. Simson},
title = {A {Remark} on {Projective} {Dimension} of {Fiat} {Modules.}},
journal = {Mathematische Annalen},
pages = {181--182},
year = {1974},
volume = {209},
zbl = {0285.16024},
url = {http://geodesic.mathdoc.fr/item/MAN_1974__209_162594/}
}
D. Simson. A Remark on Projective Dimension of Fiat Modules.. Mathematische Annalen, Tome 209 (1974), pp. 181-182. http://geodesic.mathdoc.fr/item/MAN_1974__209_162594/